# SDR CALA2017061701862

- Difficulty date: June 17, 2017
- Submitted: June 17, 2017
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 77,221 hours, 16,493 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Loose
- Location: R1 Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1R DOOR WILL NOT ARM PERFORMED RENDER SAFE  46-0035 AND FOUND SLIDE LANYARD UNDER GIRT BAR.  STOWED LANYARD IAW AMM 25-66-10-202-039 DOOR AN SLIDE OPS CHECKED GOOD.
